# SDR AWXA200600460

- Difficulty date: February 11, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 66,532 hours, 41,129 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775594
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C22 CHECK DISCOVERED FUSELAGE SKIN CRACKED AT STR 24R AND BS 870.  THREE EXISTING REPAIRS IN AREA, BETWEEN 847 AND BS 875 BELOW STR 20R, WHICH WOULD EXCEED THE DAMAGE PARAMETERS OF BOEING 737-300 SRM 53-00-01 FIG 201 REPAIR 31 OR REPAIR 32 GUIDELINES.  MX TRIMMED OUT DAMAGED AREA IAW AWA ER NR 03-5361-03069-ES1.  FABRICATED TRIPLER, DOUBLER, FILLER AND STRUCTURAL FILLERS IAW AWA ER NR 03-5361-03069-ES1.  FABRICATED REPAIR PARTS WERE INSTALLED IAW AWA ER NR 03-5361-03069-ES1.
